# SDR UALA2009042201175

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 58,984 hours, 21,637 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC5017
- Condition: Damaged
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKES TO RT FUSELAGE.  FLIGHT DIVERTED.  ACCOMPLISHED LIGHTNING STRIKE INSPECTION.  VHF ANTENNA ABOVE MAIN ENTRY DOOR NR 2 HAS DAMAGE DUE TO STATIC DISCHARGE.  REPLACED AND TESTS OKAY.  FOUND DAMAGE ON RIGHT SIDE OF AC STA 658 BETWEEN STR 24-25, STA 540 BETWEEN STR 25-26, ON FWD CARGO DOOR 8 INCHES FROM AFT EDGE OF DOOR & 5 INCHES FROM BOTTOM OF DOOR, BETWEEN THE 10TH AND 11TH CABIN WINDOW FROM THE REAR OF THE AC, BETWEEN THE 16TH-17TH & 17TH 18TH CABIN WINDOWS COUNTING FROM THE REAR OF THE AC AND FOUND ONE LIGHTNING STRIKE, 6 INCHES AFT OF GROUND POWER DOOR.  BLENDED, TREATED AND PRIMED.  PERFORMED EDDY CURRENT AROUND DAMAGE CUT OUT STA 690 STR 23R-24R.  ENSURED DAMAGE WAS REMOVED.  PERFORMING SRM RPR 7 FLUSH DOUBLER AT STA 690.  ACCOMPLISHED EDDY CURRENT INSPECTION PER NDT MANUAL PART 6 51-00-01.  NO CRACK NOTED.  ACCMP'D OPERATIONAL CHECK OF WEATHER RADAR DUE TO REPORTS OF INTERMITTENT OPERATION AFTER LIGHTNING STRIKE.  NO FAULTS FOUND.
